Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 194310, 5 pages
http://dx.doi.org/10.1155/2014/194310
Research Article

Infinitely Many Weak Solutions of the -Laplacian Equation with Nonlinear Boundary Conditions

1Xingyi Normal University for Nationalities, Xingyi, Guizhou 562400, China
2Human Resources and Social Security Bureau, Buyi and Miao Autonomous Prefecture in Southwest Guizhou, Guizhou 562400, China

Received 24 August 2013; Accepted 27 October 2013; Published 14 January 2014

Academic Editors: E. A. Abdel-Salam and P. Candito

Copyright © 2014 Feng-Yun Lu and Gui-Qian Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W.-M. Zou, “Variant fountain theorems and their applications,” Manuscripta Mathematica, vol. 104, no. 3, pp. 343–358, 2001. View at Publisher · View at Google Scholar · View at Scopus
  2. B. Ricceri, “Infinitely many solutions of the Neumann problem for elliptic equations involving the p-Laplacian,” Bulletin of the London Mathematical Society, vol. 33, no. 3, pp. 331–340, 2001. View at Google Scholar · View at Scopus
  3. G. Bonanno and P. Candito, “Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian,” Archiv der Mathematik, vol. 80, no. 4, pp. 424–429, 2003. View at Google Scholar · View at Scopus
  4. B. Ricceri, “On a three critical points theorem,” Archiv der Mathematik, vol. 75, no. 3, pp. 220–226, 2000. View at Google Scholar · View at Scopus
  5. D. Giuseppina and S. Angela, “Infinitely many solutions to elliptic problems with variable exponent and nonhomogeneous Neumann conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, pp. 5612–5619, 2012. View at Google Scholar
  6. P. Candito, “Infinitely many solutions to the Neumann problem for elliptic equations involving the p-Laplacian and with discontinuous nonlinearities,” Proceedings of the Edinburgh Mathematical Society, vol. 45, no. 2, pp. 397–409, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. J.-H. Zhao and P.-H. Zhao, “Existence of infinitely many weak solutions for the p-Laplacian with nonlinear boundary conditions,” Nonlinear Analysis, Theory, Methods and Applications, vol. 69, no. 4, pp. 1343–1355, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. T. Bartsch and M. Willem, “On an elliptic equation with concave and convex nonlinearities,” Proceedings of the American Mathematical Society, vol. 123, pp. 3555–3561, 1995. View at Google Scholar